MAUDE Adverse Event Report: Medline Industries, LP MEDLINE; 1LYR ADD-A-CATH UM TRAY

Medline Industries, LP MEDLINE; 1LYR ADD-A-CATH UM TRAY
Catalog Number DYND160200
Medical Device Problem Code Disconnection (1171)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/22/2025
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that foley slipping off drain tube from the add a cath kit but doesn¿t slip off drain tube from the single pull urine meter bag.
 
Additional Manufacturer Narrative
The customer reported foley slipping off drain tube from the add a cath kit but doesn¿t slip off drain tube from the single pull urine meter bag, with 8 occurrences within the past two weeks.Medline quality received 1 ea of the reported product in unpackaged, used condition; visual assessment revealed no defects nor abnormalities, and functional testing was conducted by disconnecting and reconnecting the catheter, pulling on the catheter to test the connection strength, and comparing to another urine meter on hand.The reported issue of catheter disconnections could not be verified based on visual or functional inspection of the received sample.Based on the assessment of the received sample and current complaint trends for this product and component lot, this complaint is unconfirmed.There were no reports of death, serious injury, medical intervention, or follow up care.It has been determined that the reported event could cause or contribute to serious injury if it were to occur again.In an abundance of caution, this is a reportable event.If additional information becomes available this report will be reopened and reevaluated.This medical device report (mdr) is being submitted as part of retrospective review activities, which include review of historical data in accordance with regulations at 21 cfr part 803.The information included in this mdr reflects the information reasonably known to the manufacturer at the time of this retrospective review and submission.

Brand Name
MEDLINE
Common Device Name
1LYR ADD-A-CATH UM TRAY
Manufacturer (Section D)
Medline Industries, LP
three lakes drive
northfield IL 60093 -275
Manufacturer Contact
venkata peruri
three lakes drive
northfield, IL 60093--275
MDR Report Key50853918
Report Number1417592-2026-47413
Device Sequence Number9497709
Product Code OHR
UDI-Device Identifier10884389118733
UDI-Public10884389118733
Combination Product (Y/N)N
Initial Reporter StateOR
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Type of Report Initial
Report Date (Section B) 09/21/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Catalogue NumberDYND160200
Device Lot Number25BBC202
Was Device Available for Evaluation? Yes
Date Returned to Manufacturer07/30/2025
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/22/2025
Initial Report FDA Received Date09/22/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown